# SDR C8GA20020009

- Difficulty date: July 23, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 43,628 hours, 29,661 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 65627372
- Condition: Blown
- Location: Ac Pit
- Part time: 43,628 hours, 29,661 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

Flt CCI723 from KBOS to KROS.  After take off, in climb, @ FL250 and 280 knots, aircraft started to vibrate.  reduced speed to 250 knots then heard 2 bangs from behind the Flight Engineer station.  After second bang, aircraft would not maintain pressurization.  Switched to STBY and closed the cargo heat outflow valve.  At FL 4.0, outflow indicator went full open and aircraft depressurized completely.  Aircraft returned to KBOS and landed without further incident.  Found slat actuator panel on right wing loose.  Resucured panel.  Also found manifold duct blown.  Repaired duct.  Aircraft returned to service.
